# SDR CALA2015100600822

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 37,300 hours, 12,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFECTIVE BATTERY PACK, POSITION M731.  R & R BATTERY PACK AT POSITION M731.  PERFORMED BATTERY PACK TEST IAW AMM 33-51-07.  TEST WAS NORMAL.
